# SDR JGVR052601

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100CK
- Make and model: Amd FALCON10
- Aircraft serial: 222
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 59047
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DETAILED INSPECTION OF THE COCKPIT AREA, FOUND THE FORWARD UPPER CABIN DOOR CABLE (P/N 59047) CHAFING ON THE WIRE BUNDLE.  THE BUNDLE RUNS TO THE CIRCUIT BREAKER PANEL WHICH IS LOCATED BEHIND THE PILOTS SEAT.  THE WIRE BUNDLE CLAMPS WERE REPOSITIONED AND THE TEFLON PROTECTIVE SLEEVES WERE RECLAMPED TO PROVIDE SUFFICIENT CLEARANCE.
